# SDR AALA202511070711

- Difficulty date: November 3, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N910AU
- Make and model: Airbus A321-231
- Aircraft serial: 7876
- Aircraft time: 25,059 hours, 10,028 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4L INDICATES BEING ARMED WHILE IT IS NOT. MAINTENANCE FOUND CANNON PLUG 15WV1A WAS NOT FULLY SEATED AND SECURED IT. (AALA202511077273) MAINTENANCE ALSO FOUND TARGET ON PROXIMITY SENSOR TARGET ON 15WV1 WAS LOCKED IN THE FULL NEAR POSITION AND ADJUSTED THE PROXIMITY SWITCH TARGET PER AMM 52-71-00. (AALA202511070711) A SATISFACTORY OPERATIONAL CHECK OF THGE DOOR WARNING SYSTEM PER AMM 52-71-00 WAS ACCOMPLISHED WITH NO FAULTS NOTED.
